# SDR SWAA2021040213491

- Difficulty date: January 30, 2020
- Submitted: April 3, 2021
- Operation: Air carrier
- Aircraft: N7876A
- Make and model: Boeing 737-7Q8
- Aircraft serial: 29355
- Aircraft time: 45,167 hours, 24,088 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR PANEL 241AEF HAS FIBER DAMAGE / FLOOR PANEL 241AEF WITH FIBER DAMAGE WAS REPAIRED IAW SRM 53-00-50-2R-1. 59812U 02/07/2020
